# SDR AALA2009061400008

- Difficulty date: June 14, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 33,160 hours, 4,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GRU - FLIGHT EXPERIENCED LOUD HUMMING NOISE AND MID CABIN FILLED WITH HAZE AND STRONG FUMES.  FOUND AIR CONDITIONING PACK HAD MALFUNCTIONED.  REPLACED RIGHT AIR CYCLE MACHINE ON JUNE 15 AT MIA.  SYSTEM GROUND CHECK NORMAL OPERATION.
